A piecewise linear quadrature of Cauchy singular integrals

Cited 7 time in webofscience Cited 0 time in scopus
  • Hit : 179
  • Download : 0
The aim of this paper is to develop an algorithm for the quadrature weights induced by the piecewise polynomial quadrature of Cauchy singular integrals. We present a simple calculation scheme for the quadrature weights. Some numerical test problems are given. (C) 1998 Elsevier Science B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
1998-08
Language
English
Article Type
Article
Keywords

NUMERICAL-SOLUTION; EQUATIONS

Citation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.95, no.1-2, pp.101 - 115

ISSN
0377-0427
URI
http://hdl.handle.net/10203/75394
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 7 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0